Benylin Mucus & Phlegm Plus Cold Relief Extra Strength Syrup

$16.99

Pack Size: 180 mL

Ingredients:
Each 15 mL contains dextromethorphan 15 mg, pseudoephedrine 30 mg, guaifenesin 100 mg, and acetaminophen 500 mg.

For the relief of mucus and phlegm, chest congestion and sore throat pain.